Mucosal pigmentation caused by imatinib: report of three cases.

@article{Li2012MucosalPC,
  title={Mucosal pigmentation caused by imatinib: report of three cases.},
  author={Chia-Cheng Li and Salman Malik and Bart F Blaeser and Walid J Dehni and Sadru P Kabani and Niamh Boyle and Mary Toner and Sook-bin Woo},
  journal={Head and neck pathology},
  year={2012},
  volume={6 2},
  pages={290-5}
}
Imatinib mesylate (STI-571, Gleevec(®)), a tyrosine kinase inhibitor, is a first-line medication for treating chronic myeloid leukemia (CML). Clinical studies revealed very good hematological responses without significant side effects. However, imatinib may lead to mucosal pigmentation. Three patients, two males aged 64 and 53 and one female aged 29 presented with a painless, diffuse, grey-blue pigmentation of the mucosa of the hard palate. Both male patients had a history of CML and had been… CONTINUE READING
11 Citations
25 References
Similar Papers

Citations

Publications citing this paper.
Showing 1-10 of 11 extracted citations

References

Publications referenced by this paper.
Showing 1-10 of 25 references

Similar Papers

Loading similar papers…